# SDR REXA2016021700304

- Difficulty date: February 17, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH INTERCOSTALS CRACKED IN RADIUS AT FS 621 BULKHEAD, AT STRINGERS 13L - 15L.  CONTINUATION CARD 8788611 OPS 173 & 174.  REPLACED THREE EACH INTERCOSTALS AT 621 BULKHEAD, AT STRINGER 13L - 15L. REF STEPS 1 - 13 FOR WORK PERFORMED.  THIS IS A MAJOR REPAIR.  PNS REPLACED 601R350121-9, 601R350121-5 & 601R350121-3.
